# SDR 2022FA0000037

- Difficulty date: January 20, 2022
- Submitted: January 20, 2022
- Operation: General aviation
- Aircraft: N690QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0223
- Aircraft time: 2,402 hours, 1,575 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: 74113911
- Part serial: NSN
- Condition: None
- Location: Zone 100
- Part time: 2,402 hours, 1,575 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FUSELAGE BOND ASSEMBLY P/N: 7411391-1 CHAFED. ACCOMPLISHED MINOR REPAIR TO LEFT FUSELAGE BOND ASSEMBLY P/N: 7411391-1 IAW TEXTRON AVIATION ENGINEERING MEMO DQ33187M1 DATED 1/19/22.
